# SDR YENA20160619551

- Difficulty date: June 19, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N640JB
- Make and model: Airbus A320-232
- Aircraft serial: 2832
- Aircraft time: 40,947 hours, 14,164 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Failed
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED EMERGENCY LIGHTS CAME ON AFTER 2ND ENGINE START.  REPLACED EMERGENCY LIGHT ARM SWITCH, TOGGLE, 4WL IAW AMM 33-51-08.  PERFORMED OPS CHECK AND ENGINE RUN.  NO FAULTS FOUND.
